# SDR MASA200500500

- Difficulty date: June 28, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 15,047 hours, 11,969 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE4096G0060000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ASH 6932 OKC - ACFT WAS REPOSITIONING TO PHX WHEN PILOT OBSERVED HYD SYS 3B WAS SHOWING DASHES ON THE QUANTITY READING.  PILOT FOLLOWED THE CFM, MANUALLY DEPLOYED LANDING GEAR AND DECLARED EMERGENCY.  ACFT LANDED WITH NO FURTHER INCIDENT.  PRELIMINARY INVESTIGATION REVEALED 2 HYD LINES LEAKING NEAR NR 3B ACMP.  LINES WERE REPAIRED AND/OR REPLACED.
